# SDR SWAA010435

- Difficulty date: February 12, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 42,438 hours, 41,048 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND TRANSVERSE BEAM WEB CRACKED AT BS 663, BL 0.  REPAIRED BEAM WEB PER SWA RA & SB.
